Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Free lattices with infinite operations


Authors: Peter Crawley and Richard A. Dean
Journal: Trans. Amer. Math. Soc. 92 (1959), 35-47
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108447-9
MathSciNet review: 0108447
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bachmann, Transfinite Zahlen, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.) vol. 1, Springer-Verlag, Berlin, 1955. MR 0071481 (17:134d)
  • [2] R. A. Dean, Completely free lattices generated by partially ordered sets, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 238-249. MR 0080076 (18:186d)
  • [3] R. P. Dilworth, Lattices with unique complements, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 123-154. MR 0012263 (7:1b)
  • [4] Bjarni Jónsson, Universal relational systems, Math. Scand. vol. 4 (1956) pp. 193-208. MR 0096608 (20:3091)
  • [5] H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 416-460. MR 1501929
  • [6] P. M. Whitman, Free lattices I, Ann. of Math. (2) vol. 42 (1941) pp. 325-330. MR 0003614 (2:244f)
  • [7] -, Free lattices II, Ann. of Math. (2) vol. 43 (1941) pp. 104-115. MR 0006143 (3:261d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108447-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society